New CR invariants and their application to the CR equivalence problem
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 24 (1997) no. 1, p. 193-203
@article{ASNSP_1997_4_24_1_193_0,
     author = {Barletta, Elisabetta and Dragomir, Sorin},
     title = {New $CR$ invariants and their application to the $CR$ equivalence problem},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 24},
     number = {1},
     year = {1997},
     pages = {193-203},
     zbl = {0904.32006},
     mrnumber = {1475776},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1997_4_24_1_193_0}
}
Barletta, Elisabetta; Dragomir, Sorin. New $CR$ invariants and their application to the $CR$ equivalence problem. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 24 (1997) no. 1, pp. 193-203. http://www.numdam.org/item/ASNSP_1997_4_24_1_193_0/

[1] S.S. Chern - J. Moser, Real hypersurfaces in complex manifolds, Acta Math. 133 (1974), 219-271. | MR 425155 | Zbl 0302.32015

[2] S.S. Chern - J. Simons, Characteristic forms and geometric invariants, Annals of Math. 99 (1974), 48-69. | MR 353327 | Zbl 0283.53036

[3] S. Dragomir, On pseudohermitian immersions between strictly pseudoconvex CR manifolds, Amer. J. Math. 117 (1995), 169-202. | MR 1314462 | Zbl 0827.32020

[4] C.L. Fefferman, Monge-Ampère equations, the Bergman kernel, and geometry of pseudoconvex domains, Ann. of Math. 103 (1976), 395-416. | MR 407320 | Zbl 0322.32012

[5] C.R. Graham, On Sparling's characterization of Fefferman metrics, Amer. J. Math. 109 (1987), 853-874. | MR 910354 | Zbl 0663.53050

[6] H. Jacobowitz, Chains in CR geometry, J. Differential Geome. 21 (1985), 163-191. | MR 816668 | Zbl 0581.32022

[7] D. Jerison - J.M. Lee, The Yamabe problem on CR manifolds, J. Differential Geom. 25 (1987), 167-197. | MR 880182 | Zbl 0661.32026

[8] S. Kobayashi - K. Nomizu, Foundations of differential geometry, Interscience Publishers, New York, vol. I, 1963, vol. II, 1969. | MR 152974 | Zbl 0175.48504

[9] L.K. Koch, Chains on CR manifolds and Lorentz geometry, Trans. Amer. Math. Soc. 307 (1988), 827-841. | MR 940230 | Zbl 0655.53055

[10] J.M. Lee, The Fefferman metric and pseudohermitian invariants, Trans. Amer. Math. Soc. 296 (1986), 411-429. | MR 837820 | Zbl 0595.32026

[11] N. Tanaka, A differential geometric study on strongly pseudo-convex manifolds, Kinokuniya Book Store Co. Ltd., Kyoto, 1975. | MR 399517 | Zbl 0331.53025

[12] S.M. Webster, Pseudohermitian structures on a real hypersurface, J. Differential Geom. 13 (1978), 25-41. | MR 520599 | Zbl 0379.53016

[13] K. Yano - M. Kon, CR submanifolds of Kaehlerian and Sasakian manifolds, Progress in Math., vol. 30, Ed. by J. Coates & S. Helgason, Birkhäuser, Boston-Basel- Stuttgart, 1983. | MR 688816 | Zbl 0496.53037